# SDR CALA2020010600012

- Difficulty date: December 22, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 104,319 hours, 10,246 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PACK FCV LWR L STATUS MESSAGE LT PACK OFF LT ON T/S PER FIM 21-51-00-810-831, 28VDC PRESENT AT DV21513A. PER FIM NEEDS NEW FCV. FAULT. CONTINUED WITH FIM AND VERIFED FCV POSITION SENSOR WIRING. CHANGED LOWER FLOW CONTROL AND SHUT OFF VALVE REF AMM 21-51-02. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1225725  SN OFF 9277 VALVE, AIR, PAC  OFF 25-2151-9-0002 9277 ON 25-2151-9-0002 0918 FOUND MX MSG 21-24303. TS PER FIM AND FOUND IT WAS INTERMITENT
